# SDR AWXA9500678

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dkin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND CRACK IN L2 DOOR SKIN UPPER HINGE CUTOUT LOWER AFT CORNER.  FABRICATED AND INSTALLED DOUBLER REPAIR PER ER 2-52-11-09.  (M)
